# SDR ABXA9801107

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 37741187
- Condition: Cracked
- Location: Bs 1750
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR UP CABLE FEED THROUGH BRACKET CRACKED AT RBL 24, STATION 1750.  REPAIRED IAW ABX REA D853-24898MR.
